# SDR COMA0460598

- Difficulty date: November 8, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 26,794 hours, 25,419 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5044 GEAR DISAGREE WARNING.  NLG UNSAFE.  COULD NOT DUPLICATE GEAR SWINGS AND FUNCTION CHECKS OF HYDRAULIC SYSTEM COMPONENTS WERE SATISFACTORY.
